MathSciNet Relay Station
MathSciNet bibliographic data
MR2573547 46M35 (46E35 53C23)
Badr, Nadine Real interpolation of Sobolev spaces. Math. Scand. 105 (2009), no. 2, 235–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement